2019
Том 71
№ 4

All Issues

Senik P. M.

Articles: 7
Article (Ukrainian)

Construction of approximate solutions of two linear differential equations with periodic coefficients

Senik P. M., Senik S. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 2. - pp. 265–268

Article (Russian)

Inversion of the incomplete beta function

Senik P. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 3. - pp. 325-334

Article (Ukrainian)

The construction of asymptotic, improved in the mean, quast-periodic solutions for essentially nonlinear systems

Senik P. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 5. - pp. 685–693

Article (Ukrainian)

Improved (in the mean) asymptotic representations for essentially nonlinear systems

Mitropolskiy Yu. A., Senik P. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 5. - pp. 76–86

Brief Communications (Russian)

Program quasilinear oscillating processes

Senik P. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 2. - pp. 268-273

Brief Communications (Russian)

Nonautonomous quasilinear system with many degrees of freedom in the general resonance region

Senik P. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1962. - 14, № 1. - pp. 92-96

Brief Communications (Russian)

Asymptotic Integration of Nonlinear Autonomic Systems with Many Degrees of Freedom in the Region of Internal Resonance

Senik P. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1960. - 12, № 3. - pp. 349 - 354